# SDR AALA201902109002

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 81,149 hours, 9,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3LF SMOKE ALARM INTERMITTENT WITH NO SMOKE PRESENT. MAINTENANCE RESET SMOKE DETECTOR PER AMM 26-13-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
